# SDR HEEA20120529985

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N786P
- Make and model: Skrsky S76C
- Aircraft serial: 760643
- Aircraft time: 4,476 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FOR A TRAINING FLGHT,  A STRONG FUEL ODOR WAS NOTICED BY ALL OCCUPANTS ON HELICOPTER.  TURNED AROUND AND LANDED.  NO OTHER INDICATIONS WERE NOTICED.  COULD NOT FIND ANY PROBLEMS.
